Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Migraine, taking sebilium 10mg and recita forte, feels drowsy ,lack of concentration, lethargic and knee pain

hi my mother is taking sebilium 10mg and recita forte since august 2011 and her age is 63 years. doctors has prescribed this medicine because of migraine and now she is complaining of drowsiness,lack of concentration, lethargic and knee pain . Is that because of the drugs she is taking?Please suggest us shall we continue with the drugs or any other measure we can take to improve her problem?
Asked On : Fri, 11 May 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your mother's complaints and her current medication list.

I agree with you that her current problems are most likely due to drug side effects.

Recita forte contains clonazepam 0.5 mg which has a sedative effect and the person feels sleepy.

Recita forte is used for treating depression, anxiety and sleeplessness. If she does not have these problems, then, she can stop using these medicine.

For migraine, she can continue to use flunarizine (sibelium).

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor